Translator Disclaimer
September 1973 Intersection properties of curves of constant width
Bruce B. Peterson
Author Affiliations +
Illinois J. Math. 17(3): 411-420 (September 1973). DOI: 10.1215/ijm/1256051608

Abstract

Two curves (boundaries of $2$-dimensional disks) of constant width in the plane, whose interiors intersect, must meet in an even or infinite number of omponents. Some new constant width curves are constructed. C0rollariesand partial converses suggest severalopen questions.

Citation

Download Citation

Bruce B. Peterson. "Intersection properties of curves of constant width." Illinois J. Math. 17 (3) 411 - 420, September 1973. https://doi.org/10.1215/ijm/1256051608

Information

Published: September 1973
First available in Project Euclid: 20 October 2009

zbMATH: 0257.52003
MathSciNet: MR0320885
Digital Object Identifier: 10.1215/ijm/1256051608

Subjects:
Primary: 52A10

Rights: Copyright © 1973 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.17 • No. 3 • September 1973
Back to Top